# SDR FDEA201711093210

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 44,906 hours, 26,158 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB O/B OF KRUEGER FLAP ACTUATOR CRACKED. REMOVED RIB FROM RT WING O/B OF KRUEGER FLAP IAW SRM 51-40-21. FABRICATE RIB ON T17/1306581 INSTALLED RIB ON RT WING O/B KRUEGER FLAP IAW SRM 51-40-21.  MAJOR REPAIR.
